Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is extreme tiredness a side effect of Adderall?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I'm On Adderall From the VA Hospital! Could This Drug Cause Unexplainable Extreme Tiredness? I'm ON Several Meds. Venlafaxine, Low Thyroid Med. Crestor,Tamsulosin And Others One Is Making Me Extremely Tired Forgot Adderal
Posted Fri, 7 Feb 2014 in Mental Health
Answered by Dr. Srikanth Reddy 25 minutes later
Brief Answer: Unlikely for adderal Detailed Answer: Hello, I have gone through your question in detail and I can understand what you are going through. Extreme tiredness is not a common adverse effect of adderal. Still the same may occur and if you feel so then you may give a try to discontinue the medicines with the consent of your treating psychiatrist. The other more likely possibility is that your depression might be still active causing you extreme tiredness. If that is the case then the venlafaxine either should be switched to a new anti depressant or should be augmented with a mood stabilizer to reduce the depression. Also, get your recent thyroid levels checked. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you.
Above answer was peer-reviewed by
Follow-up: Is extreme tiredness a side effect of Adderall? 56 minutes later
Thank You Very Much Doctor!
Answered by Dr. Srikanth Reddy 6 hours later
Brief Answer: Its our pleasure Detailed Answer: Hello Thanks.... Its our pleasure to be of help to you. Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor